Mathematical Modelling of the Structure and Function of the Lymphatic System
Anastasia Mozokhina and
Rostislav Savinkov
Additional contact information
Anastasia Mozokhina: Peoples’ Friendship University of Russia (RUDN University), S.M. Nikolsky Mathematical Institute, 6 Miklukho-Maklaya St, 117198 Moscow, Russia
Rostislav Savinkov: Peoples’ Friendship University of Russia (RUDN University), S.M. Nikolsky Mathematical Institute, 6 Miklukho-Maklaya St, 117198 Moscow, Russia
Mathematics, 2020, vol. 8, issue 9, 1-18
Abstract:
This paper presents current knowledge about the structure and function of the lymphatic system. Mathematical models of lymph flow in the single lymphangion, the series of lymphangions, the lymph nodes, and the whole lymphatic system are considered. The main results and further perspectives are discussed.
Keywords: lymph flow; mathematical modelling; lymphatic vessels; lymph nodes (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/8/9/1467/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/9/1467/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:9:p:1467-:d:407039
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().